3 doctors weighed in:

Does taking aspirin every day make you anemic?

3 doctors weighed in
1 doctor agrees

In brief: Only if...

...You have a bleeding ulcer. Aspirin makes bleeding worse.

In brief: Only if...

...You have a bleeding ulcer. Aspirin makes bleeding worse.
Dr. Anatoly Belilovsky
Dr. Anatoly Belilovsky
Thank
Dr. Marianna Post
Family Medicine

In brief: No

No it shouldn't, but Aspirin can increase you chance of bleeding sometimes and bleeding can make you anemic.
In some cases Aspirin is contraindicated, talk to your doctor if in doubt. Your doctor knowing your medical history and current condition can weigh out all risks and benefits, and recommend weather you should be on aspirin.

In brief: No

No it shouldn't, but Aspirin can increase you chance of bleeding sometimes and bleeding can make you anemic.
In some cases Aspirin is contraindicated, talk to your doctor if in doubt. Your doctor knowing your medical history and current condition can weigh out all risks and benefits, and recommend weather you should be on aspirin.
Dr. Marianna Post
Dr. Marianna Post
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors